# SDR CSLR2017082900001

- Difficulty date: August 18, 2017
- Submitted: August 29, 2017
- Operation: General aviation
- Aircraft: N88606
- Make and model: Cessna 421C
- Aircraft serial: 421C0649
- Aircraft time: 5,897 hours
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 8000464
- Part serial: 3859431
- Condition: Cracked
- Location: Lt Engine
- Part time: 832 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE POST OIL CHANGE INSPECTION, AN OIL LEAK WAS DISCOVERED ON THE OUTBOARD REAR CORNER OF THE LEFT ENGINE. INVESTIGATION REVEALED A CRACK OR VOID IN THE WELD ON BOTTOM OF THE OIL COOLER WHERE THE OIL LEAK ORIGINATED. REPLACED WITH NEW UNIT OPS OK.
